| Model Number |
M00545840 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of needle knife break.
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the tip of the needle knife broke off during cutting.The procedure was completed with another rx needle knife xl.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.